Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 12, NWS Tulsa, OK

October 28, 202522 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Oct 28, 2025, 11:44 AM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 28, 2025, 7:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2025, 11:44 AM CDT (16:44 UTC)
In effect from
Oct 28, 2025, 7:00 PM CDT
Expired
Oct 29, 2025, 4:00 PM CDT
In force
21 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

792 
WWUS74 KTSA 281644
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1144 AM CDT Tue Oct 28 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-290600-
/O.NEW.KTSA.WI.Y.0012.251029T0000Z-251029T1800Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Grove, Pawhuska, Huntsville, Poteau,
Wilburton, Fort Smith, Nowata, Antlers, Bartlesville, Hugo,
Wagoner, Stilwell, Ozark, Clayton, Miami, Checotah, Stigler,
Pryor, Okemah, Tahlequah, Fayetteville, Bentonville, Sallisaw,
Van Buren, Springdale, Rogers, Charleston, Claremore, Muskogee,
Okmulgee, Vinita, Berryville, McAlester, Jay, Pawnee, Sapulpa,
Tulsa, and Eureka Springs
1144 AM CDT Tue Oct 28 2025

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT 
WEDNESDAY...

* WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...From 7 PM this evening to 1 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
3 follow-up statements
090 
WWUS74 KTSA 290448
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1148 PM CDT Tue Oct 28 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291800-
/O.CON.KTSA.WI.Y.0012.000000T0000Z-251029T1800Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Pawnee, Springdale, Muskogee, McAlester,
Ozark, Bentonville, Fayetteville, Stigler, Berryville, Van Buren,
Okmulgee, Nowata, Vinita, Wilburton, Pryor, Antlers, Eureka
Springs, Sapulpa, Clayton, Okemah, Grove, Sallisaw, Poteau,
Rogers, Charleston, Pawhuska, Tahlequah, Checotah, Jay, Tulsa,
Wagoner, Bartlesville, Fort Smith, Claremore, Stilwell, Miami,
Huntsville, and Hugo
1148 PM CDT Tue Oct 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

* WHAT...Northwest winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 1 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
339 
WWUS74 KTSA 291629
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1129 AM CDT Wed Oct 29 2025

OKZ054-055-059-064-065-300600-
/O.NEW.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/
/O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Sapulpa, Pawhuska, Bartlesville, Okemah,
and Pawnee
1129 AM CDT Wed Oct 29 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...

* WHAT...For the Wind Advisory, north winds 15 to 25 mph with gusts 
  up to 45 mph. For the Frost Advisory, temperatures as low as 34 
  will result in frost formation.

* WHERE...In Oklahoma, Okfuskee, Creek, Osage, Pawnee, and 
  Washington counties.

* WHEN...For the Wind Advisory, until 4 PM CDT this afternoon. For 
  the Frost Advisory, from 3 AM to 9 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts. Sensitive outdoor plants may be harmed 
  if left unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

Cover outdoor plants or bring them indoors.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076-
292100-
/O.EXT.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-
Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Muskogee, Fayetteville, Vinita, Nowata,
Stigler, Okmulgee, Rogers, Springdale, Fort Smith, Sallisaw,
Tahlequah, Eureka Springs, Van Buren, Pryor, Stilwell, Grove,
Charleston, Miami, Clayton, Tulsa, Wagoner, Hugo, Checotah,
Antlers, Berryville, Ozark, Claremore, Jay, Wilburton, McAlester,
Poteau, Huntsville, and Bentonville
1129 AM CDT Wed Oct 29 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$
380 
WWUS74 KTSA 292054
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
354 PM CDT Wed Oct 29 2025

OKZ054-055-059-064-065-300900-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
/O.CON.KTSA.FR.Y.0002.251030T0800Z-251030T1400Z/
Osage-Washington OK-Pawnee-Creek-Okfuskee-
Including the cities of Sapulpa, Pawhuska, Bartlesville, Pawnee,
and Okemah
354 PM CDT Wed Oct 29 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...Okfuskee, Creek, Osage, Pawnee, and Washington OK Counties.

* WHEN...From 3 AM to 9 AM CDT Thursday.

* IMPACTS...Sensitive outdoor plants may be harmed if left 
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-060>063-066>076-
292200-
/O.EXP.KTSA.WI.Y.0012.000000T0000Z-251029T2100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-
Delaware-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Berryville, Wilburton, Charleston,
Vinita, Hugo, Huntsville, Miami, Rogers, Tulsa, Clayton,
Stilwell, Poteau, Claremore, Eureka Springs, Springdale, Antlers,
McAlester, Pryor, Ozark, Jay, Checotah, Fayetteville, Wagoner,
Fort Smith, Nowata, Tahlequah, Stigler, Okmulgee, Muskogee,
Bentonville, Van Buren, Sallisaw, and Grove
354 PM CDT Wed Oct 29 2025

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Wind gusts have weakened below advisory criteria and will continue 
to decrease into this evening. Thus, the wind advisory will be 
allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Oct 28, 8:50 AM CDT, 2 hours 54 minutes earlier. Its key messages:

  • Updated at 850 AM CDT Tue Oct 28 2025
  • Rain and thunder chances continue through today with the passage of a cold front through the region.
  • Strong winds follow the cold front Tuesday afternoon and Wednesday, with gusts near or above advisory criteria (40 mph).
  • Mainly below average temperatures forecast through the period, with Wednesday being the coldest day of the week. Medium potential for frost by late week for portions of the forecast area.
Area forecast discussion, Oct 28, 8:50 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
850 AM CDT Tue Oct 28 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 850 AM CDT Tue Oct 28 2025

 - Rain and thunder chances continue through today with the
   passage of a cold front through the region.

 - Strong winds follow the cold front Tuesday afternoon and Wednesday,
   with gusts near or above advisory criteria (40 mph).

 - Mainly below average temperatures forecast through the period, with
   Wednesday being the coldest day of the week. Medium potential
   for frost by late week for portions of the forecast area.

&&

.UPDATE...
Issued at 850 AM CDT Tue Oct 28 2025

Ongoing showers and a few thunderstorms are in a weakening state
across portions of east central Oklahoma and west central Arkansas
as a warm advection region weakens and shifts northeast of the
area. A narrow corridor of heavy rainfall fell early this morning
and some residual flooding concerns could still be ongoing in
parts of east central Oklahoma this morning. A cold front is
currently tracking through central Oklahoma and will enter eastern
Oklahoma through the rest of the morning hours, arriving near the
I-44 corridor at around 11AM- noon. Expanding coverage of light
to moderate rain showers, with an isolated thunderstorm or two,
can be expected ahead of and along the frontal boundary across
northeast Oklahoma in the coming hours, spreading into far eastern
Oklahoma and northwest Arkansas this afternoon. Overall
amounts are still expected to be light with this activity across
northeast Oklahoma with potential for some heavier downpours
further east across northwest Arkansas this afternoon. The main
impact from the front continues to be gusty winds of 30-40mph this
afternoon along with slightly falling to near steady temperatures
in the upper 50s to near 60 degrees this afternoon. The current
forecast covers these trends pretty well with only some minor
adjustments made to QPF totals and temperatures with the recent
data.

Bowlan

&&

.SHORT TERM...
(Through Tuesday)
Issued at 1226 AM CDT Tue Oct 28 2025

A developing surface low over northern Texas late Monday night/early
Saturday morning is expected to push eastward aiding in low level
moisture advection back into southeast Oklahoma and west central
Arkansas. Within this return flow, a warm front is progged to also
lift into the southern half of the forecast area and interact with
an increasing 30-40KT low level jet over an expanding area of warm
advection. The combination of these features along with
frontogenetic forcing will help to develop shower and thunderstorm
chances across southeast Oklahoma into west central Arkansas late
Monday night into Tuesday morning. The greater thunder potential is
expected to be along the frontal boundary, where deep layer shear
values of 45-50KT could create a limited potential for a couple
strong storms with hail being the main threat.

To the north of the boundary, across northeast Oklahoma and far
northwest Arkansas, increasing moisture advection and warm advection
will allow for patchy areas of drizzle/fog late Monday night into
Tuesday morning. At the same time, these conditions ahead of an
approaching cold front currently stretched from eastern Colorado to
Central Nebraska and eastern South Dakota will create increasing
rain chances from west to east into Tuesday morning for the CWA.

Through Tuesday morning, the showers and thunderstorms across
southeast Oklahoma and western Arkansas are forecast to get a push
east/southeast as the cold front enters northeast Oklahoma and the
surface low moves into southwest Arkansas. Much of the thunderstorm
activity should be exiting by late morning/early afternoon with the
front oriented generally north to south from Nowata co to Pittsburg
co around 18z Tuesday. As the cold front advances east/southeast
across the CWA, the increasing rain chances spread eastward over the
CWA with greater rain chances over far eastern Oklahoma and western
Arkansas by early afternoon. An isolated thunder potential exists
along the cold front, though the greater instability should reside
with the warm front and exit to the east late morning/early
afternoon. Rain chances should begin to taper off from west to east
Tuesday afternoon as the majority of the precip exits northwest
Arkansas to the east Tuesday evening with the departing cold front.

Behind the cold front, gusty north/northwesterly winds of 25 to near
40 mph are anticipated to spread into the CWA Tuesday. A few light
showers may linger slightly behind the boundary, which combined with
the gusty winds will help to keep temperatures in check Tuesday
afternoon. High temperatures in the upper 50s to mid 60s are
forecast from north to south.

&&

.LONG TERM...
(Tuesday night through Monday)
Issued at 1226 AM CDT Tue Oct 28 2025

The cold front Tuesday is being pushed by a developing low pressure
system currently diving southeast out of the Rocky Mountains through
the Plains. This wave is progged to reach the CWA Tuesday mid/late
evening as it continues to strengthen and dig southeast. Moisture
wrapping around the developing closed low and interacting with an
increasing area of warm advection will continue rain chances Tuesday
night into Wednesday. The greater rain potential is forecast over
northeast Oklahoma and western Arkansas into Wednesday afternoon
before starting to taper off with the exiting low pressure system.
One thing to note, is with the warm advection Wednesday, patchy
areas of drizzle may linger behind the rain chances Wednesday
afternoon before the backside of the low exits Wednesday
evening.

The main impact with this strengthening low moving through the
region will be increasing northerly winds into the CWA. A low level
jet of 55-70KT into the region could translate into surface wind
gusts of 30 to 45 mph across eastern Oklahoma and northwest Arkansas
starting Tuesday night and continuing into Wednesday afternoon
before starting to weaken. A limiting factor to the strong winds
will be the amount of associated cloud cover, which could impact how
much of the strong winds aloft can mix down to the surface. Either
way, there remains a moderate potential for wind advisory gusts over
the CWA.

Rain/drizzle chances, gusty to strong northerly winds, and cloud
cover will create a raw day Wednesday as temperatures struggle into
the low 50s for much of the CWA. These wind gusts could create wind
chill values in the 40s. Winds should weaken mid/late afternoon and
subside overnight Wednesday night.

Once the wave exits, cloud cover should begin to scatter out which
will aid in low temps Wednesday night/Thursday morning in the 30s to
lower 40s. There is some potential for patchy areas of frost over
northeast Oklahoma and far northwest Arkansas, though winds look to
remain up just enough to limit the amount of coverage. The greater
potential looks to be Thursday night into Friday morning with light
winds and low temperatures in the 30s for most of the CWA.

Warmer conditions return Friday with highs back in the 60s as
southerly winds spread back over the region. This return flow looks
to be quickly interrupted Saturday with another weak cold front
dropping through the region. At this time moisture looks to be quite
limited for the boundary to work with, and for now will keep the
passage dry. Temperatures do not look to be impacted too much as
southerly wind quickly return Sunday with highs in the 60s Saturday
and 60s to potentially low 70s Sunday and Monday.

&&

.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Tue Oct 28 2025

Ongoing corridor of showers and storms through east central OK
into west central AR will persist while gradually spreading east
through the morning. Further expansion in coverage of showers and
isolate storms is likely from late morning through afternoon in
advance of approaching strong cold front. MVFR to IFR ceilings
will be common with periodic LIFR conditions ahead of the frontal
passage. Gusty winds and a gradual rise in ceilings is likely post
frontal though MVFR ceilings will likely prevail for most sites
through the forecast period. Strong winds persist and possibly
increase further during the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  53  41 /  80  30  30   0
FSM   61  46  54  42 /  90  50  50  10
MLC   64  45  54  40 /  60  10  20   0
BVO   59  43  52  37 /  80  30  30   0
FYV   59  41  52  36 /  90  80  70  10
BYV   57  42  52  38 /  90  80  80  10
MKO   61  44  53  40 /  90  30  30   0
MIO   58  43  52  38 /  90  80  60   0
F10   63  43  54  39 /  80  20  20   0
HHW   67  46  56  42 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

UPDATE...4
SHORT TERM...20
LONG TERM....20
AVIATION...07
Hazardous weather outlook, Oct 28, 5:40 AM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
540 AM CDT Tue Oct 28 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
540 AM CDT Tue Oct 28 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Numerous showers and thunderstorms will continue this morning
near and a little south of I-40 in southeast Oklahoma and west
central Arkansas. Most of these storms will remain below severe
limits, however one or two instances of hail near quarter size are
possible through the morning along with locally heavy rainfall
amounts. By afternoon, a strong cold front will sweep through the
area with thunderstorms moving off to the east. Gusty northwest
winds are expected behind the front this afternoon through
tonight, with some gusts near 40 mph possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty winds continue into the day on Wednesday with gusts near 40
mph possible, with light rain/drizzle through the day Wednesday
across northeast Oklahoma and northwest Arkansas. Areas of frost
will be possible for the latter half of the week, especially
Friday morning across much of the area as lows dip into the 30s
for most locations.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 5:33 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee3 hr
Oct 28, 6:27 AM CDTFlash Flood WarningTSAHaskell3 hr

Nearby

Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.